Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took systane balance eye drops. Having blurred vision. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions
Usedsystane balance eye drops twice today given to me by optometrist for eye strain and am now experiencing blurred vision. Are they they the problem? Thanks
Posted Mon, 12 Aug 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 45 minutes later
My Dear,
Thanks for sending your query to us.
Systane is a lubricant eye drop to be used for dryness .Blurring if it occurs has to be very fleeting just momentary and should not last this long to get to us.
There has to be some other reason and putting in these drops can at best be co incindintal.
See it for a while and get back for a detailed eye examination to rule out any other defect in the eye to produce this blurring.
Do get back to us in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor